# SDR FDEA201708182272

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 32,332 hours, 17,421 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: A5381008720400
- Condition: Gouged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AREA LEFT SIDE BETWEEN FRAMES 48 & 49, Y1456,  SEAT TRACK GOUGED ON CROWN.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-21.  MAJOR REPAIR.
